# SDR 99ZZZX1885

- Difficulty date: April 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N761VH
- Make and model: Cessna T210M
- Aircraft serial: 21062549
- Engine: Cont TSIO520R
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Lifter
- Part number: SA628488
- Condition: Spalled
- Location: Engine
- Part time: 481 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100-HOUR INSPECTION, FOUR CYLINDERS SHOWED LOW COMPRESSION.  UPON REMOVAL OF CYLINDERS, NOTED THE NR 5 CYLINDER EXHAUST CAM FOLLOWER WAS SPALLED BAD.  INSPECTION OF CAM LOBE DID NOT APPEAR NEARLY AS BAD AS CAM FOLLOWER.  CAMSHAFT AND CAM FOLLOWERS WERE REPLACED AT THIS TIME.  ENGINE HAD 481.0 HOURS SMOH.  CAMSHAFT AND CAM FOLLOWERS HAD 481.0 HOURS SINCE NEW.  SUPERIOR PMA PART.
